[Treatment of chemotherapy-induced nausea and vomiting with 5-hydroxytryptamine type 3 receptor antagonists].

@article{Abenhardt2006TreatmentOC,
  title={[Treatment of chemotherapy-induced nausea and vomiting with 5-hydroxytryptamine type 3 receptor antagonists].},
  author={Wolfgang Abenhardt and Daniel Bosse and Laetitia B{\"o}ning and Peter Bojko and Hannah H. Hitz and S. V{\"o}lkl and Mitch Fromm and Johann Mitterm{\"u}ller and N H G{\"o}ldel and Hans Dr Schick and H. Dietzfelbinger and Axel Hinke},
  journal={Deutsche medizinische Wochenschrift},
  year={2006},
  volume={131 48},
  pages={
          2707-12
        }
}
BACKGROUND AND OBJECTIVE 5-hydroxytryptamine 3 (5-HT3) receptor antagonists have proved to be highly efficacious in the prevention and treatment of chemotherapy-induced nausea and vomiting (CINV). However, several questions remain concerning the relative efficacy of various approved anti-emetics, especially with respect to dosage, duration and timing of administration, as well as differences in toxicity profiles. Thus it seemed appropriate to assess the current therapeutic results in routine…